# SDR ASAA1057602

- Difficulty date: March 24, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 12,942 hours, 4,032 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFH095
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 12,942 hours, 4,032 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78273000 FOUND FAULT CODE 73 20012.  INTERNAL EEC FAULT ON NR 2 ENG.  REMOVED AND REPLACED EEC IAW MM 73 21 60 ACTUATORS TEST PASSED DISCREET TEST PASSED.
